# SDR SWIA2018122145382

- Difficulty date: November 29, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 36,823 hours, 34,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER RIGHT HAND SKIN - APROX.  FS. 672.00    STGR 20 Â€“  DENTED.  (C-CHECK) RO: 12/20/2018 REPAIRED DENTED AREA IAW REO.
